# SDR SWAA2016100508467

- Difficulty date: September 28, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 63,332 hours, 49,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EXIT SIGN COVER LIGHT LENS DETACHED.     R & R THE LENS IAW AMM.
